Show simple item record

dc.contributor.authorAgarwal, R.P.
dc.contributor.authorO'Regan, D.
dc.date.accessioned2018-08-24T08:23:55Z
dc.date.available2018-08-24T08:23:55Z
dc.date.issued2002-05-01
dc.identifier.citationAgarwal, R.P. O'Regan, D. (2002). Countably p-concentrative pairs and the coincidence index. Applied Mathematics Letters 15 (4), 439-444
dc.identifier.issn0893-9659
dc.identifier.urihttp://hdl.handle.net/10379/8795
dc.publisherElsevier BV
dc.relation.ispartofApplied Mathematics Letters
dc.subjectvietoris map
dc.subjectcountably p-concentrative pairs
dc.subjectcoincidence index for pairs
dc.titleCountably p-concentrative pairs and the coincidence index
dc.typeArticle
dc.identifier.doi10.1016/s0893-9659(01)00156-2
dc.local.publishedsourcehttps://doi.org/10.1016/s0893-9659(01)00156-2
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record